# SDR N6WA2013062003

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 13,774 hours, 9,204 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING IN FLIGHT.  TROUBLESHOT THROUGH THE MX COMPUTER, FOUND BLEED LEAK HITS ON MT 141 & 142.  FOUND LEAK COMING FROM CLAMP ON LT FLOW CONTROL. REPOSITIONED CLAMP, OP'S AND LEAK CHECKED FLOW CONTROL VALVE IAW AMM 21-53-14, OP'S BLEED SYS IAW 36-21-00.
